Overlapping generations models with realistic demography
Antoine Bommier and
Ronald Lee
Journal of Population Economics, 2003, vol. 16, issue 1, 135-160
Abstract:
This paper revisits the literature on overlapping generations models in the demographic context of a continuous age distribution and a general age schedule of mortality. We show that most of the static results known for the 3 or N age-group models can be extended to the continuous model. Some results, previously established for economies without capital, are extended to productive economies. We also make some progress on the existence of some steady states as well as on the dynamic properties. Copyright Springer-Verlag Berlin Heidelberg 2003
Keywords: JEL classification: D9; E13; H55; H62; 010; 016; Key words: Overlapping generations; Pay-As-You-Go systems; demography (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (69)
Downloads: (external link)
http://hdl.handle.net/10.1007/s001480100102 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jopoec:v:16:y:2003:i:1:p:135-160
Ordering information: This journal article can be ordered from
http://www.springer. ... tion/journal/148/PS2
DOI: 10.1007/s001480100102
Access Statistics for this article
Journal of Population Economics is currently edited by K.F. Zimmermann
More articles in Journal of Population Economics from Springer, European Society for Population Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().